Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

The space-like surfaces with vanishing conformal form in the conformal space


Author: Changxiong Nie
Journal: Conform. Geom. Dyn. 16 (2012), 204-208
MSC (2010): Primary 53A30, 53C50
Published electronically: August 15, 2012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The conformal geometry of surfaces in the conformal space $ \mathbf {Q}^n_1$ is studied. We classify the space-like surfaces in $ \mathbf {Q}^n_1$ with vanishing conformal form up to conformal equivalence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 53A30, 53C50

Retrieve articles in all journals with MSC (2010): 53A30, 53C50


Additional Information

Changxiong Nie
Affiliation: Faculty of Mathematics and Computer Sciences, Hubei University, Wuhan 430062, People’s Republic of China
Email: chxnie@163.com

DOI: http://dx.doi.org/10.1090/S1088-4173-2012-00247-0
PII: S 1088-4173(2012)00247-0
Received by editor(s): July 29, 2011
Published electronically: August 15, 2012
Additional Notes: This work was partially supported by National Natural Science Foundation of China (Grant Nos. 10971055 and 10801006) and Zhongdian Natural Science Foundation of Hubei Educational Committee
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.